# SDR IPXA2018091934157

- Difficulty date: August 11, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Corroded
- Location: Bs 2102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK,  MAIN DECK AT BS 2102, LBL 98.58.  REPAIR IAW SRM 53-00-52-2R-6, REV 83.01.
